Suffering panic/anxiety attacks, psychiatrist keeps increasing meds, feel my brain is sleeping?
I m suffering in anxiety. severe symptoms show on 19 August, 2016 when i get pannic attacks. i consult with psychiatrist. he diagnosed that this is anxiety. at start i thought i m going to die then pannic attacks come. fear of deth i feel when get pannic attack. he prescribed me Prolexa 10mg half tablet for six days then full dose after 6 days upto six months, and half tablet of rivotril for 12 days then stop taking rivotril. after one week i m feeling better but after one week i again got pannic attack at night when i was sleeping. after 4 days again i recover. then after 15 days again pannic attacks start i consult the doctor he increased the dose of prolexa tablet from one tablet to one and half tablet. again i recover. 10 days ago again i suffer in pannic attacks. again my doctor increase the dose and this time medication shows side effects due to higher dose. now my head feel heaviness and i feel that my brain is not fresh and severe dizziness. and i feel that half of my brain is sleeping. i want to ask these side effects are due to higher dose?? or something else is cause of these symptoms. i also want to ask how much time i have to take medicine to recover anxiety?? plzzzz suggest some suggestions i will be thankful to you.